# SDR AALA201703139049

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 74,249 hours, 39,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT FORWARD GALLEY LOWER AISLE WALL HAS A DETACHED LENS.  REPLACED THE LENS AND ASSEMBLY IAW AMM 33-60-98.  OPS CHECKED GOOD.
